# SDR CA980317025

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Ivsi
- Part number: 457400WA0811
- Condition: Failed
- Location: Cockpit
- Component: Teledyne, 457400WA0811
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIRCRAFT RETUREND TO GATE DUE TO CAPTAIN'S IVSI FAILURE ON CLIMB OUT.  REPLACED.
